# SDR SWAA2021042766448

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWE DOOR IDENTIFIER LENS NOT INSTALLED CORRECTLY. REINSTALLED RH OWE DOOR IDENTIFIES LENS IAW AMM 335101960801 STEP 2;B(3).
